MAUDE Adverse Event Report: Terumo BCT Spectra Optia; SPECTRA OPTIA IDL SET

Terumo BCT Spectra Optia; SPECTRA OPTIA IDL SET
Catalog Number 4123201
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cramp(s) /Muscle Spasm(s) (4521); Hypocalcemia (4823)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported hypocalcemia that required an intravenous substitution of ionized ca < 1.0 mmol/l.Due to eu personal data protection laws, the patient information is not available from the customer.Terumo bct is awaiting return of the collection set for evaluation.
 
Additional Manufacturer Narrative
Lot number, manufacture date and expiry date are not available at this time.Investigation is in process, a follow-up report will be provided.

Brand Name
Spectra Optia
Common Device Name
SPECTRA OPTIA IDL SET
Manufacturer (Section D)
Terumo BCT
lakewood CO 80215
Manufacturer (Section G)
Terumo BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
kristi edgington
10810 w. collins ave
lakewood, CO 80215
MDR Report Key25845794
Report Number1722028-2026-00107
Device Sequence Number10613661
Product Code LKN
UDI-Device Identifier05020583123205
UDI-Public05020583123205
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K183081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4123201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer07/22/2026
Not provided
09/17/2026
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date08/10/2026
09/03/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown